# SDR SWAA2013072518548

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 23,390 hours, 10,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY FLOOR LIGHTING STRIP LOOSE NEAR ROW 15.  R&R EEPLS IAW MM.
